Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
foreverontherise

Going Back on Doxycycline- Will I still get an initial breakout?

Recommended Posts

Hey all!

On October of last year, I was prescribed 100mg of Doxycycline 2x a day. 2 months ago, my skin was significantly improved (not perfect) and I went off of the medicine. My only mistake was that I did not ease my way off of the antibiotic; I just immediately stopped taking it 2x a day and that was that. My bad breakouts began on Monday of this week, I visited my dermatologist today, and I am back on Doxy. My question is this: Since I am taking Doxy for the 2nd time, will I still get an initial breakout? I had an initial breakout the first time I took it, but since my body now recognizes the medicine, will I still get it this time around? Thank you in advance for anyone who reads/answers this!

Link to comment
Share on other sites

You don't get initial outbreaks with antibiotics as they aren't doing anything to alter the way that the skin sheds (as retinoids do).

If you had an outbreak last time you started antibiotics then it was probably just a coincidence.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×